Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Having bubbling feeling in legs. Reason?

Hello. Today I went for a walk and came home to sit on my couch. After sitting for about a minute, I felt odd bubbling in my legs. I think this was due to the workout I had yesterday and the little walk I took today. Or maybe because I m wearing very tight jeans. Why am I feeling this is in my legs? I m not really sure.
Asked On : Wed, 5 Dec 2012
Answers:  1 Views:  379
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Psychologist 's  Response
Dec 2015
Welcome to HCM
We understand your concerns

Please distinguish between bubbling sensation and numbness and crawling sensations. Numbness and crawling sensation often results after some awkward sitting positions which we often experience.
Bubbling sensation is not that common and is very difficult to diagnose. Very few people express this as bubbling.
Therefore, your sensations need to be understood properly for which (if required) you may consult a physician.
Good luck.
Answered: Mon, 19 Aug 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor